Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does smoking hamper the effectiveness of Duromine?

Does smoking while taking a prescribed course of Duromine stop the drugs from helping you lose weight? I ve been on Duromine for 6 weeks now and in the first month I had great results but I started smoking again in the last 2-3 weeks and I ve noticed it s becoming a lot harder for me to lose weight. I m 20 years old, I m 5 foot 3 and I currently weight 99.8kg.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Duromine and smoking do not go together. Please stop the usage of duromine an consult a psychiatrist who can help advise you different ways to quit smoking as well as weight loss. It may be hard to do so but please consider this as your health call and it may be lethal to use the medication duromine for weight loss. There are many healthy ways to lose weight and duromine is certainly not among them.

I hope this helps. Take good care of yourself and have a lovely day!
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor